Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Episodic vomiting, extreme weakness, fatigue, headache, hypoglycemia, nail discoloration. Tests, ultrasound done. Due for CT scan. Cause?

I have been feeling sick since june, well before june , since november last year I ve episodic vomiting. But In June, I started feeling extreme weakness, very fatigue , new onset of headaches unrelieved by analgesics. I also feel confused, loss of memory & so afraid i will pass out anytime. I had an episode of hypoglycemia , ended up in the ed. I have also noticed bluish-grayish discoloration of my nails which now is more black streaks. I have been to my primary provider, ENT specialist , and GI. I m schedule to have a ct scan on my head. I m scared, no one what is making me feel so sick. they are telling me its anxiety but i don t agree. I don t know what to do. most of the tests came back normal , no diabetes, no hepatitis, no indication of lupus, no hypertension. I even had an abdominal ultrasound , came back normal.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi ac
Welcome to healthcare Magic!
Two diverse unrelated possibilities are there.
Some brain pathology like tumor, tuberculosis, pituitary infarct et cetera or It may be due to Addison's Crisis
Please get evaluated by an senior physician and you would get leads from CBC, RFT, LFT, CT Brain & MORNING SERUM LEVELS OF CORTICOSTEROIDS.
Please get these investigations and if you want inform me in a Fresh Query / Follow up Query
Wish you a great health!
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor